Functiones et Approximatio Commentarii Mathematici

Weyl's inequality and exponential sums over binary forms

Trevor D. Wooley

Full-text: Open access

Note

Dedicated to Włodzimierz Staś on the occasion of his 75th birthday

Article information

Source
Funct. Approx. Comment. Math., Volume 28 (2000), 83-95.

Dates
First available in Project Euclid: 29 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1538186685

Digital Object Identifier
doi:10.7169/facm/1538186685

Mathematical Reviews number (MathSciNet)
MR1823994

Zentralblatt MATH identifier
0993.11042

Subjects
Primary: 11L07: Estimates on exponential sums
Secondary: 11E76: Forms of degree higher than two

Keywords
exponential sums binary forms

Citation

Wooley, Trevor D. Weyl's inequality and exponential sums over binary forms. Funct. Approx. Comment. Math. 28 (2000), 83--95. doi:10.7169/facm/1538186685. https://projecteuclid.org/euclid.facm/1538186685


Export citation